# SDR WX0A2024040932008

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 46,639 hours, 29,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 908727
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 12WL BATTERY FAULTY / REMOVED AND REPLACED EPSU 12WL BATTERY IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A."
